So I was diagnosed with genital warts. The doctor gave me podofilin to treat the warts; which I believe is an acid. I went overboard and contiunually put the acid on the affected area and surrounding areas. THe surrounding area burned so I stopped put acid on that part. I think I used too much acid on the wart because now the wart has turned into a huge black scab that is peeling. I stopped applying the acid.
1. Was it a bad move to stop applying the acid
2.Does the scab mean the wart is gone
3. Do i need to goto the doctor for this, or is this how the treatment for warts works
4. There is a lot of skin peeling and flaking off the surrounding area is that normal
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.